MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VELYS NAVIGATION STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDOS INTERNATIONAL SàRL CH VELYS NAVIGATION STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451611000
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an open lumbar procedure, the doctor was using verse.Final placement of screws was higher than what was on the nav screen.Surgeon believes there was a shift that caused the placement to be moved.There were no reports of injuries, medical intervention or prolonged hospitalization.No patient treatments were delayed or cancelled.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: investigation summary: log file analysis has been performed by tpm team, using spine log viewer (version 1.1), based on event date and event description.While date of event correspond to the provided logs, the event description does not match with any of the logs provided.As such, both provided procedures were analyzed.Both procedures were about: - open procedures - verse screws planned - patient array clamped on t11 - same practitioner logged in however, the log review did not show any evidence matching the reported event, nor potential phenomenon that could have caused such event.In particular, - no evidence of patient array motion (matching the reported "shift") - no evidence of degraded accuracy during anatomy checks (matching the reported "shift") performed before each screw placement.Furthermore, no post-operative fluoroscopies or 3d image have been provided to support complementary assessment of the allegation ("final placement of screws was higher than what was on the nav screen").Even though additional information have been requested for additional matching cues, no answer have been provided, so that the allegation remains unconfirmed.There were no defects found with the device.Beyond surgical delay, the user indicated that there was no reports of injuries, medical intervention or prolonged hospitalization.This issue will be continued to be monitored through complaint trending as part of post market surveillance.Root cause: no defects found with the device.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Device history review: no manufacturing record evaluation required as no manufacturer or service related issue found.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VELYS NAVIGATION STATION
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL
Manufacturer Contact
elba bello
chemin blanc 38
le locle 
SZ  
9083863534
MDR Report Key24619887
Report Number1526439-2026-00264
Device Sequence Number21377718
Product Code OLO
UDI-Device Identifier10705034645995
UDI-Public(01)10705034645995
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K233228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451611000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown